# SDR DHL2007740507

- Difficulty date: May 22, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,380 hours, 38,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER HINGE ARM SKIN IS BROKEN AT FWD END.  REMOVED SKIN SECTION IAW B727 SRM 51-30-2.  FABBED NEW SKIN FROM 2024-T3 0.050" PO NR 9005049, DIM 9" BY 1 1/2 " IAW B727 SRM 52-40-1 FIG 4 AND 51-20-1.  TREATED AN PRIMED NEW PART IAW B727 SRM 51-10-2 AN INSTALLED NEW SKIN SECTION AT L-2 DOOR LOWER HINGE ARM IAW B727 SRM 51-30-2.  MAJOR REPAIR.  PERMANENT REPAIR.
